Why is my face so swollen after Botox and Fillers 2 weeks later?
I had Botox on my forehead and in between my eyes 2 weeks ago. I also had filler injected on each side of my mouth to lift it a little and had my lips injected. Why is my face swollen and my eyelids are down over my eyes! I did go back to the doctor and she injected a little Botox under my brow to raise the skin back up over my eye, it has barley moved! How long is this going to last ? I look so bad!!
Doctor Answers (3)
Botox and Fillers can make you look incredible. Unfortunately it sounds like you are having a terrible experience. If in another two weeks the reaction has not resolved I would consult a board certified dermatologist with a great deal of experience in Botox and injections to help correct the problem.
- Botox can bring the brow down. It will last as long as the Botox effect lasts.
- It can also bring the eyelids down, if it is injected too close to the eyebrow.
- There are eye drops that can partly reverse this, as you wait for Botox to wear off.
- Your lips will swell after injections. This should subside in days - you may have had too much injected.
- But neither the Botox nor the filler should make your entire face swell.
- If the swelling had not subsided or your doctor doesn't know what eyedrops to prescribe, see a Board Certified Plastic Surgeon or Opthalmologist.
You may have residual edema in the lips but this usually resolves at 1-2 weeks. The eyelids being lower is a result of either the dose, placement or migration of the Botox. Depending on these three things, is the length of time the relaxation remains.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.